# SDR VNAA0110021

- Difficulty date: October 29, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 14,347 hours, 12,488 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3100 · Indicating/Recording System
- Part: Pseu
- Part number: 870004MODB
- Part serial: 92A
- Condition: Failed
- Part time: 11,888 hours, 10,420 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

25 MINUTES AFTER DEPARTING PIT, THE CREW RECEIVED A PROXI SYSTEM FAIL INDICATION.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE ADVISED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PSEU UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR   SERVICE.
